ՀՀ ԳԱԱ Տեղեկագիր: Ֆիզիկա = Proceedings of the NAS RA: Physics

О подвижности положительных ионов в двумерных квантовых кристаллах

Варданян, Г. А. and Ржевский, В. В. and Саакян, А. С. (1987) О подвижности положительных ионов в двумерных квантовых кристаллах. ՀՍՍՀ ԳԱ Տեղեկագիր.Ֆիզիկա, 22 (1). pp. 31-34. ISSN 0002-3035

[img]
Preview
PDF
Download (562Kb) | Preview
    Item Type: Article
    Additional Information: Դրական իոնների շարժունակությունը երկչափ քվանտային բյուրեղներում։ On the mobility of positive ions in two-dimensional quantum crystals.
    Uncontrolled Keywords: Վարդանյան Գ. Ա., Ռժևսկի Վ. Վ., Սահակյան Ա. Ս., Vardanyan G. A., Rzhevskij V. V., Sahakyan A. S.
    Subjects: Q Science > QC Physics > Chemical Physics
    Q Science > QC Physics > Quantum Physics
    Divisions: UNSPECIFIED
    Depositing User: Professor Vladimir Aroutiounian
    Date Deposited: 09 Nov 2012 15:28
    Last Modified: 27 Nov 2013 12:23
    URI: http://physics.asj-oa.am/id/eprint/1463

    Actions (login required)

    View Item